Research Repository

Sliding Mode Control of Discrete-Time Switched Systems with Repeated Scalar Nonlinearities

Su, X, Liu, X, Shi, Peng ORCID: 0000-0001-8218-586X and Yang, R (2017) Sliding Mode Control of Discrete-Time Switched Systems with Repeated Scalar Nonlinearities. IEEE Transactions on Automatic Control, 62 (9). 4604 - 4610. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov theory; closed-loop system; repeated scalar nonlinear system; hybrid switched systems; mode-dependent analysis; linear matrix
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Oct 2018 03:53
Last Modified: 17 Sep 2019 02:54
URI: http://vuir.vu.edu.au/id/eprint/37236
DOI: https://doi.org/10.1109/TAC.2016.2626398
ePrint Statistics: View download statistics for this item
Citations in Scopus: 82 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar